# SDR SWAA001695

- Difficulty date: September 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 17,219 hours, 15,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146050322
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY LIGHT TEST SWITCH IN COCKPIT INOP.  REPAIRED SHORTED WIRE PER MM.
